# SDR USAA070381

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 312-344 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312-344 S-17L, ENTRY DOOR SILL SUPPORT ANGLE HAS CORROSION.  REMOVED ANGLE, DRILLED NEW & INSTALLED PER SRM 51-10-02, 51-20-01; CORR TASK C53-100-02, LEVEL 2, DEFECT SIZE:  10 INCHES.
